Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with severe sero negative RA. Spasms in chest, headache, excreting, gas problem. What to i do?

I am diagnosed with severe sero negative RA. I am on methotrexate , folic, odanestron, humira, zyrtec, prednisone , vit. C, zinc, chanting, salmon oil pills, and omega 3 . Recently I ve experienced some spasms n my chest through my bk n had been using flexiril to go to sleep while on a heating pad . After 2 weeks I went to my pcp who prescribed ibuprofen. I took 2 instead of one bc normally when I get a headach (once a year) it s a migraine that is only handled w 1600mg I woke up 4 hours later cramped all over my stomach. I was excreting from every way possible n now I have gas. What do I do?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Probably you might have got gastritis induced by ibuprofen.
U should take pantoperazole+Domperidone sustained release tablets early morning 1 hour before meals.This might solve your problem.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor